# SDR FDEA202012173178

- Difficulty date: December 17, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: DURING NOSE LANDING GEAR LEFT HAND TRUNNION FITTING REPAIR, FOUND LONGERON 49 LEFT HAND CRACKED AT STATION Y=595.  NOSE LANDING GEAR LEFT HAND STATION Y=595 TRUNNION FITTING CRACKED LONGERON 49 LEFT HAND.  REMOVED AND REPLACED, AS PER MD-11 SRM 51-33-01-0G AND FABRICATED   LONGERON, AS PER DOUGLAS DRAWING ACA3796 REVSION A.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
